advertisement
Question
Posted by: Mike | 2010/07/15

Anxiety meds

I posted an earlier post regarding my addiction to the various meds such as adco-alzam &  Azor 1mg. I realise the problem &  the complexities of it, however I am trying hard to come off these. I have since given all my meds to a friend &  have asked them to ration me to 3 a day (I''d been taken more previously). I just want to know how long I can expect the ''weaning period to be? I want to drop the dosage as I progress &  would appreciate some guidance as I am aware of the danger of seizures.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Dear Mike

The drugs from which you are weaning are in the class called Benzodiazepines. As you have correctly stated withdrawal from this class does have convulsions as a side effect.

It is therefore recommended that any withdrawal protocol be done under the supervision of a psychiatrist and best in an in-patient treatment setting. Please contact info@harmonyclinic.co.za for further information.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Cat | 2010/09/28

If you can take 3 a day (or more) where on earth are you getting these from? Doctors do not freely prescribe these - i should know, i suffer from severe anxiety and i have been diagnosed with panic disorder. My miracle meds is now " Cilift"  - i do not rely on Alzam anymore.

Reply to Cat
Posted by: Addictions expert forum | 2010/07/18

Dear Mike

The drugs from which you are weaning are in the class called Benzodiazepines. As you have correctly stated withdrawal from this class does have convulsions as a side effect.

It is therefore recommended that any withdrawal protocol be done under the supervision of a psychiatrist and best in an in-patient treatment setting. Please contact info@harmonyclinic.co.za for further information.

Reply to Addictions expert forum

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement